# SDR RAIA2009042700004

- Difficulty date: April 23, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 23,282 hours, 21,969 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3543 - PIT - PACK 1 OVERLOAD MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AIR CYCLE MACHINE IN ACCORDANCE WITH AMM PROCEDURES.  SYSTEM OPS CHECKED GOOD.
